MAUDE Adverse Event Report: ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290144
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the werewolf didn't turn on.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection was performed on the product and observed no issues.The unit was opened and found no issues.A functional evaluation revealed no problems.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.There are no indications to suggest that the device/product did not meet specifications upon release into distribution.

Brand Name
WEREWOLF ENT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10946995
Report Number3006524618-2020-01061
Device Sequence Number14255725
Product Code GEI
UDI-Device Identifier00885556739624
UDI-Public00885556739624
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72290144
Device Catalogue Number72290144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1